# SDR AALA202303294175

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 38,528 hours, 4,509 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1R ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED AND LUBRICATED ENTRY DOOR PER AMM 25-41-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
